# SDR USAA2013101800004

- Difficulty date: September 30, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 41,807 hours, 17,107 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53233459200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  CORROSION ON SEAT TRACK AT FRAME 26, -Y1292. REPLACED SEAT TRACK IAW SRM 51-72-11 & DWG D53233450.
